Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 3, NWS Louisville, KY

January 1, 2022Lincoln County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jan 1, 2022, 5:47 AM EST for Lincoln County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 1, 2022, 5:47 AM EST (10:47 UTC)
Expired
Jan 1, 2022, 9:00 AM EST
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 122 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2022-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2022-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

942 
WGUS53 KLMK 011047
FFWLMK
KYC137-011400-
/O.NEW.KLMK.FF.W.0003.220101T1047Z-220101T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
547 AM EST Sat Jan 1 2022

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southern Lincoln County in central Kentucky...

* Until 900 AM EST.

* At 547 AM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ottenheim, Broughtentown, Waynesburg, Kings Mountain, Dog Walk and 
  Turkeytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3739 8477 3746 8446 3733 8450 3736 8456
      3728 8466 3728 8471 3734 8471 3736 8472
      3738 8477

FLASH FLOOD...RADAR INDICATED

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 1, 4:36 AM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Jan 1, 4:36 AM EST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
436 AM EST Sat Jan 1 2022

...Updated Hydrology Discussion...

.Short Term...(Today and tonight)
Issued at 241 AM EST Sat Jan 1 2022

...Heavy rainfall Event Unfolding...

...Severe Weather Still Possible...

Training storms set up overnight from Arkansas to Kentucky ahead of
a long surface boundary. Precipitable water values over 1.5" have
encouraged efficient rainfall producing convection and will likely
lead to flooding concerns today. One to three inches of additional
rainfall appears likely throughout much of central Kentucky and
southern Indiana, with the heaviest amounts between the Ohio River
and the Cumberland Parkway.

Low pressure will ride up the boundary and approach from the
southwest this morning, then move across central Kentucky from
southwest to northeast this afternoon. As it approaches, the showers
and embedded storms over southern Kentucky will lift slightly
northward, bringing locally heavy rain farther north, along the
surface boundary, than what we have been seeing overnight. This may
leave the southeast corner of central Kentucky, including the Dale
Hollow and Lake Cumberland regions, relatively dry and susceptible
to supercell development this afternoon. However, instability is
progged to remain relatively weak along with weak mid-level lapse
rates. Soundings show some degree of mid-level warmth, though the
least capping will be found over the aforementioned areas of
southeast central Kentucky. Shear will be sufficient for organized
storms and the risk of rotation.

Outside of thunderstorms, synoptic winds will become gusty this
afternoon from the Tennessee border to the southern Blue Grass under
a potent low level jet from the lower Mississippi Valley to the
central Appalachians. Gusts of 30-40 mph will be possible. After
conferring with neighboring offices, will hold off on any wind
headline for now, given uncertainties of just how strong surface
gusts will be.

The low will swing its cold front through the region this evening.
Any isolated storms that might develop this afternoon will be
overtaken by a broad band of showers and embedded storms ahead of
the front as it sweeps eastward. Behind the front overnight low
clouds will persist and very light rain is expected.

&&

.Long Term...(Sunday through Friday)
Issued at 250 AM EST Sat Jan 1 2022

Synopsis...Axis of positively-tilted, highly amplified shortwave
trough tracks through the Ohio Valley towards the Northeast while it
gets absorbed by an upper-low over the Hudson Bay. Behind that
system, a combination of zonal flow aloft and a Canadian surface
high pressure bring a drier and noticeable colder air mass. However,
such features won't last a prolonged time since another mid-level
wave and associated cyclonic flow should establish themselves over
the eastern two-thirds of the CONUS by the middle of next week.

Sunday...Forecast soundings of the post-frontal air mass show a
saturated low-level layer and a significant temperature drop as the
day progresses. The temperature swing between Saturday evening (mid
50s) and Sunday mid morning (upper 30s) is approximately 20 degrees.
On top of that, strong NW winds due to isallobaric effects will
ensue wind chill readings in the 20s during most of the day.
Additionally, there is a non-zero chance of wintry precipitation in
the afternoon/evening period due to the possible overlap of 1) below-
freezing thermal profile, 2) a saturated layer, and 3)
frontogenetical zone at 700 mb due to surface cyclogenesis moving
along the Southeast. It seems that the best chance of measurable
snow exists in the area south of I-64 and east of I-65 where there
might be ice in the DGZ for necessary crystal production. However,
farther north this feature is lacking, so expect lighter
accumulations.

Monday - Wednesday... As the surface high pressure settles in,
strong subsidence and dry air are responsible for maintaining quiet
and sunny days. Winds will decrease while still from the north which
maintains the steady cold intrusion in our forecast area. We wake up
to temperatures well below freezing Monday and Tuesday morning (in
the 20s). By Wednesday, the center of high pressure will be moving
over the Atlantic Ocean which allows a wind shift to a southerly
component and a subtle rise of the mercury/moisture with increasing
cloud coverage

Thursday - Saturday... The upper-level synoptic pattern favors
surface cyclogenesis over the South. The low will track north-
northeast bisecting the Ohio Valley. Cold air will be rushed just
behind the surface low and attendant cold front to enhance winter
precipitation processes. The combination of an anafront and/or
deformation zone at the back of the low will support winter precip.
It is important to mention that GEFS members are not as aggressive
with this event as EPS members are, but the signal for measurable
snow amounts is already there for Thursday. Friday and Saturday will
be sunny and extremely cold as minimum temps will fall to the teens
and highs will struggle to stay above freezing.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1255 AM EST Sat Jan 1 2022

There are a myriad of weather factors at play for this TAF cycle.
First, a warm front and associated strong storms are lifting through
south-central KY at this moment. Reduced VIS to IFR category is very
likely where these cells track, mainly BWG and LEX. Besides, there
is a conditional possibility of strong gusts with the most robust
cells. Meanwhile, SDF and HNB are initially farther north from the
aforementioned scenario; that's why light rain with MVFR VIS is the
most immediate impact to those locations.  The warm front should
then be departing towards the northeast after sunrise as a cold
front pushes from the Midwest. As this scenario develops, CIGS and
VIS will be in the IFR range and there is high confidence that those
elements will stay that way for a prolonged time. Then, the
instability ahead of the cold front will induce a line of
strong/severe storms with the main hazard being strong winds and
heavy rain. However, there is a non-zero chance of an isolated
tornado embedded in the main band. Finally, by tomorrow evening all
terminals should progressively improve to MVFR/VFR conditions.

&&

.Hydrology...
Issued at 430 AM EDT Sat Jan 1 2022

As a warm front lifts northward through south central Kentucky,
thunderstorm coverage will increase. The combination of an axis of
enhanced PW, deep moist convergence, and training convection is
supporting rainfall accumulations on the order of 2 inches in 3
hours as noted in the Barren County KY Mesonet station. WPC's QPF
for the coming 24 hours highlights a SW-NE band of heavy
precipitation on the order of 2-4 inches along central KY. Part of
the coming rain might fall over already saturated soils or
hydrophobic areas, which can surpass current flash flood guidance.

Excessive runoff will cause crests in several Lower Ohio Basin
rivers. Latest AHPS forecast package shows moderate stage flooding
for Peaks Mill by Sunday morning. Moreover, minor flooding is
expected for the following rivers between Sunday and Monday:
Rochester, Woodbury Upper, Boston, Dundee, and Blue Licks Spring.
There are other sites that should be closely monitored as we head
into next week for rapid flow rises. Always remember to turn around
when flooding is occurring and find an alternative way.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through this evening for INZ076>079-083-084-089>092.

KY...Flood Watch through this evening for KYZ023>043-045>049-053>057-
     061>067-070>078-081-082.

&&

Short Term...13
Long Term...ALL
Aviation...ALL
Hydrology...ALL
Hazardous weather outlook, Jan 1, 4:35 AM EST, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
435 AM EST Sat Jan 1 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-020945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, and Richmond
435 AM EST Sat Jan 1 2022 /335 AM CST Sat Jan 1 2022/

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Periods of moderate to heavy rainfall are expected through this
evening, especially in Kentucky. Locally heavy rainfall may cause
flooding impacts, especially in areas where heavy rain persists for
more than a few hours.

There will also be a threat of severe weather with some of the
strongest storms, mainly in southern Kentucky. The main threats will
be locally damaging winds and hail but isolated tornadoes cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed to report instances of heavy rainfall and
severe weather this evening through Saturday evening.

KYZ061>067-070>078-081-082-020945-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
435 AM EST Sat Jan 1 2022 /335 AM CST Sat Jan 1 2022/

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...TORNADO WATCH 2 IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Periods of moderate to heavy rainfall are expected through this
evening, especially in Kentucky. Locally heavy rainfall may cause
flooding impacts, especially in areas where heavy rain persists for
more than a few hours.

There will also be a threat of severe weather with some of the
strongest storms, mainly in southern Kentucky. The main threats will
be locally damaging winds and hail but isolated tornadoes cannot be
ruled out.

Southwest winds gusting to 30-40 mph can be expected this afternoon,
especially in the Dale Hollow and Lake Cumberland regions.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed to report instances of heavy rainfall and
severe weather through this evening.

13/ALL

In the hours before

Special weather statement, Jan 1, 2:24 AM EST, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
124 AM CST Sat Jan 1 2022

KYZ070>074-010800-
Warren KY-Logan KY-Simpson KY-Allen KY-Barren KY-
124 AM CST Sat Jan 1 2022

...Strong thunderstorms will impact portions of southeastern Logan,
northern Simpson, northwestern Allen, southern Warren and northern
Barren Counties through 200 AM CST...

At 124 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Russellville to 8 miles
southwest of Memphis Junction to 6 miles southeast of Mount Victor.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Mount Victor, Glasgow and Bowling Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.

&&

LAT...LON 3674 8689 3699 8638 3706 8610 3705 8608
      3707 8605 3708 8583 3687 8618 3677 8651
TIME...MOT...LOC 0724Z 241DEG 41KT 3680 8673 3683 8655 3693 8629

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RJS
Special weather statement, Jan 1, 2:46 AM EST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Louisville KY
246 AM EST Sat Jan 1 2022

KYZ066-077-078-010815-
Russell KY-Casey KY-Adair KY-
246 AM EST Sat Jan 1 2022

...A strong thunderstorm will impact portions of north central
Russell, southern Casey and northeastern Adair Counties through 315
AM EST/215 AM CST/...

At 246 AM EST/146 AM CST/, Doppler radar was tracking a strong
thunderstorm near Columbia, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Liberty around 305 AM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM EST/700 AM CST/ for
south central and central Kentucky.

&&

LAT...LON 3709 8527 3721 8532 3737 8476 3726 8472
      3724 8472 3715 8485
TIME...MOT...LOC 0746Z 252DEG 47KT 3716 8522

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

RJS
Special weather statement, Jan 1, 3:39 AM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
339 AM EST Sat Jan 1 2022

KYZ064-065-076-077-010915-
Metcalfe KY-Taylor KY-Adair KY-Green KY-
339 AM EST Sat Jan 1 2022

...A strong thunderstorm will impact portions of southeastern Green,
southeastern Taylor, north central Metcalfe and central Adair
Counties through 415 AM EST/315 AM CST/...

At 339 AM EST/239 AM CST/, Doppler radar was tracking a strong
thunderstorm 9 miles south of Greensburg, moving east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Columbia around 250 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 800 AM EST/700 AM CST/ for
south central and central Kentucky.

&&

LAT...LON 3705 8557 3716 8562 3738 8518 3732 8515
      3731 8516 3730 8514 3715 8507 3713 8509
TIME...MOT...LOC 0839Z 254DEG 43KT 3713 8552

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RJS
Special weather statement, Jan 1, 4:28 AM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
328 AM CST Sat Jan 1 2022

KYZ070-011000-
Logan KY-
328 AM CST Sat Jan 1 2022

...Strong thunderstorms will impact portions of Logan County through
400 AM CST...

At 328 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Dunmor to near Elkton to
near Oak Grove. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Russellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may re-intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.

&&

LAT...LON 3674 8706 3676 8705 3685 8706 3705 8705
      3707 8691 3706 8684 3701 8670 3681 8674
      3664 8696 3664 8706
TIME...MOT...LOC 0928Z 255DEG 42KT 3692 8712 3676 8717 3662 8741

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

RJS
Special weather statement, Jan 1, 4:33 AM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
433 AM EST Sat Jan 1 2022

KYZ066-067-073>078-081-082-011800-
Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Liberty, Stanford, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
433 AM EST Sat Jan 1 2022 /333 AM CST Sat Jan 1 2022/

...Gusty Winds This Afternoon...

Southwest winds ahead of an incoming cold front will become gusty
this afternoon, possibly gusting 30-40 mph.

High profile vehicles may have some difficulty on east-west roads
in open areas. Holiday decorations may be adversely affected.

13
Special weather statement, Jan 1, 4:56 AM EST, 51 minutes before
Special Weather Statement
National Weather Service Louisville KY
356 AM CST Sat Jan 1 2022

KYZ070>072-011030-
Warren KY-Logan KY-Simpson KY-
356 AM CST Sat Jan 1 2022

...A strong thunderstorm will impact portions of central Logan,
northern Simpson and southwestern Warren Counties through 430 AM
CST...

At 356 AM CST, Doppler radar was tracking a strong thunderstorm near
Russellville, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Memphis Junction and Crestmoor around 415 AM CST.

Other locations in the path of this storm include Mount Victor,
Bowling Green and Plum Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CST for south central
Kentucky.

&&

LAT...LON 3698 8691 3702 8672 3700 8667 3703 8666
      3707 8642 3699 8627 3682 8645 3675 8698
TIME...MOT...LOC 0956Z 253DEG 49KT 3688 8681

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 10:18 PM ESTSpecial Weather StatementLMKScott27 min
Dec 31, 10:46 PM ESTSpecial Weather StatementLMKBourbon44 min
Jan 1, 1:28 AM ESTSpecial Weather StatementLMKLogan17 min
Jan 1, 1:49 AM ESTSpecial Weather StatementLMKSimpson26 min
Jan 1, 2:06 AM ESTSpecial Weather StatementLMKWarren24 min
Jan 1, 2:08 AM ESTAreal Flood AdvisoryLMKAdair, Allen, Barren, Cumberland, Green, Logan and 3 more3 hr
Jan 1, 2:24 AM ESTSpecial Weather StatementLMKWarren36 min
Jan 1, 2:46 AM ESTSpecial Weather StatementLMKCasey29 min
Jan 1, 3:21 AM ESTSevere Thunderstorm WarningLMKBarren, Green, Metcalfe24 min
Jan 1, 3:39 AM ESTSpecial Weather StatementLMKAdair36 min
Jan 1, 4:13 AM ESTFlash Flood WarningLMKAllen, Barren, Metcalfe, Warren5 hr
Jan 1, 4:28 AM ESTSpecial Weather StatementLMKLogan32 min
Jan 1, 4:39 AM ESTFlash Flood WarningLMKAdair, Casey, Green, Metcalfe, Taylor5 hr
Jan 1, 4:56 AM ESTSpecial Weather StatementLMKLogan, Warren34 min
Jan 1, 5:02 AM ESTAreal Flood AdvisoryLMKAdair, Allen, Barren, Butler, Casey, Edmonson and 9 more3 hr
Jan 1, 5:20 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Warren25 min
Jan 1, 5:39 AM ESTSevere Thunderstorm WarningLMKBarren, Green, Metcalfe36 min
Jan 1, 6:13 AM ESTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell32 min
Jan 1, 6:39 AM ESTSevere Thunderstorm WarningLMKAdair, Casey, Russell21 min
Jan 1, 8:41 AM ESTSpecial Weather StatementLMKMetcalfe34 min
Jan 1, 9:08 AM ESTFlash Flood WarningLMKAdair, Allen, Barren, Casey, Green, Lincoln and 4 more4 hr
Jan 1, 10:38 AM ESTSpecial Weather StatementLMKLarue22 min
Jan 1, 10:49 AM ESTRiver Flood WarningLMKButler, Warren5 days
Jan 1, 10:49 AM ESTRiver Flood WarningLMKHart59 hr
Jan 1, 10:49 AM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio6 days
Jan 1, 11:02 AM ESTSpecial Weather StatementLMKLarue43 min
Jan 1, 11:09 AM ESTSpecial Weather StatementLMKGrayson36 min
Jan 1, 11:23 AM ESTSpecial Weather StatementLMKButler, Edmonson, Logan, Simpson, Warren37 min
Jan 1, 11:37 AM ESTSevere Thunderstorm WarningLMKLogan38 min
Jan 1, 11:50 AM ESTSpecial Weather StatementLMKLarue25 min
Jan 1, 12:00 PM ESTSevere Thunderstorm WarningLMKEdmonson15 min
Jan 1, 12:05 PM ESTSpecial Weather StatementLMKHart25 min
Jan 1, 12:08 PM ESTTornado WarningLMKEdmonson, Hart22 min
Jan 1, 12:18 PM ESTSevere Thunderstorm WarningLMKLogan27 min
Jan 1, 12:24 PM ESTTornado WarningLMKLogan, Simpson21 min
Jan 1, 12:39 PM ESTTornado WarningLMKLogan, Simpson, Warren36 min
Jan 1, 12:43 PM ESTTornado WarningLMKLogan, Simpson, Warren32 min
Jan 1, 12:46 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKMarion, Washington14 min
Jan 1, 1:00 PM ESTAreal Flood WarningLMKAdair, Allen, Barren, Casey, Green, Lincoln and 4 more6 hr
Jan 1, 1:08 PM ESTTornado WarningLMKMarion, Taylor22 min
Jan 1, 1:08 PM ESTTornado WarningLMKBarren, Edmonson, Green, Hart, Metcalfe37 min
Jan 1, 1:14 PM ESTAreal Flood AdvisoryLMKBullitt, Grayson, Hardin, Hart, Larue, Marion and 4 more4 hr
Jan 1, 1:14 PM ESTSpecial Weather StatementLMKBarren16 min
Jan 1, 1:14 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKGreen, Taylor16 min
Jan 1, 1:15 PM ESTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Hart, Logan, Ohio and 1 more4 hr
Jan 1, 1:30 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Metcalfe30 min
Jan 1, 1:46 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Green, Marion, Taylor29 min
Jan 1, 1:49 PM ESTSpecial Weather StatementLMKClinton26 min
Jan 1, 1:52 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Green, Metcalfe23 min
Jan 1, 1:55 PM ESTTornado WarningLMKMadison8 min
Jan 1, 1:56 PM ESTSpecial Weather StatementLMKCumberland34 min
Jan 1, 2:01 PM ESTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 9 more4 hr
Jan 1, 2:03 PM ESTAreal Flood AdvisoryLMKBarren, Casey, Edmonson, Green, Hart, Larue and 4 more4 hr
Jan 1, 2:08 PM ESTSevere Thunderstorm WarningLMKAllen, Monroe37 min
Jan 1, 2:30 PM ESTSpecial Weather StatementLMKRussell30 min
Jan 1, 2:34 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Metcalfe, Monroe26 min
Jan 1, 2:40 PM ESTAreal Flood AdvisoryLMKAdair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more4 hr
Jan 1, 2:49 PM ESTRiver Flood WarningLMKBourbon38 hr
Jan 1, 2:53 PM ESTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Russell37 min
Jan 1, 3:03 PM ESTRiver Flood WarningLMKHardin, Nelson3 days
Jan 1, 5:11 PM ESTRiver Flood WarningLMKFranklin27 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.